JournalspmVol. 68, No. 2pp. 149–176

Linear motions in a periodically forced Kepler problem

  • Rafael Ortega

    Universidad de Granada, Spain
Linear motions in a periodically forced Kepler problem cover
Download PDF

A subscription is required to access this article.

Abstract

The periodically forced Kepler problem has at most one classical periodic solution and very simple dynamics. In this paper it is shown that when collisions are considered, many other periodic solutions appear as well as a dynamics of twist type.

Cite this article

Rafael Ortega, Linear motions in a periodically forced Kepler problem. Port. Math. 68 (2011), no. 2, pp. 149–176

DOI 10.4171/PM/1885